# SDR USAA20100614SB100

- Difficulty date: June 12, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N450UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

IAH - ON CLIMBOUT FROM IAH, APPROXIMATELY 4,000 FEET ABOVE GROUND LEVEL, CREW REPORTED LOSS OF A SYSTEM HYDRAULICS.  THE NR 1 ENGINE ELECTRIC PUMP LOW PRESSURE LIGHT WAS ILLUMINATED.  THE A SYSTEM QUANTITY GAUGE STAYED AT ONE QUARTER FULL AND THE NR 2 ENGINE ELECTRIC PUMP LOW PRESSURE LIGHT DID NOT ILLUMINATE.  CREW DECLARED AN EMERGENCY AND RETURNED TO FIELD AT IAH.  FLIGHT LANDED WITHOUT INCIDENT AND TAXIED TO THE GATE ON IT'S OWN POWER.  THE A SYSTEM QUANTITY GAUGE REMAINED AT ONE QUARTER FULL ALL THE WAY BACK TO THE GATE.  MAINTENANCE REMOVED AND REPLACED THE HYDRAULIC LINE ON THE INBOARD SIDE OF RIGHT MAIN LANDING GEAR UPLOCK.  LEAK CHECK GOOD.  SERVICED A SYSTEM RESERVOIR AS REQUIRED.  OPERATIONAL CHECK OF HYDRAULICS, ELECTRIC AND ENGINE DRIVEN PUMPS GOOD.
